Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Volume 2011, Issue 655 (Jan 2011)


Borel–Weil theory for groups over commutative Banach algebras

Karl-Hermann Neeb
  • Department of Mathematics, FAU Erlangen-Nürnberg, Bismarckstr. 1½, 91054 Erlangen, Germany
  • Email:
/ Henrik Seppänen
  • Universität Paderborn, Fakultät für Elektrotechnik, Informatik und Mathematik, Institut für Mathematik, Warburger Str. 100, 33098 Paderborn, Germany
  • Email:
Published Online: 2011-03-01 | DOI: https://doi.org/10.1515/crelle.2011.040


Let be a commutative unital Banach algebra, 𝔤 be a semisimple complex Lie algebra and be the 1-connected Banach–Lie group with Lie algebra . Then there is a natural concept of a parabolic subgroup of and we obtain generalizations of the generalized flag manifolds. In this note we provide an explicit description of all homogeneous holomorphic line bundles over with non-zero holomorphic sections. In particular, we show that all these line bundles are tensor products of pullbacks of line bundles over X(ℂ) by evaluation maps.

For the special case where is a C*-algebra, our results lead to a complete classification of all irreducible involutive holomorphic representations of on Hilbert spaces.

About the article

Received: 2010-02-08

Revised: 2010-03-02

Published Online: 2011-03-01

Published in Print: 2011-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2011.040. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Daniel Beltiţă and Karl-Hermann Neeb
Mathematische Nachrichten, 2012, Volume 285, Number 10, Page 1170

Comments (0)

Please log in or register to comment.
Log in